MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, MODULAR T-HANDLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBALANCE TKA, MODULAR T-HANDLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBALANCE TKA, MODULAR T-HANDLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/08/2024, it was reported by a sales representative via (b)(4) that an ar-613-48 ibalance¿ tka, modular t-handle broke in half.The patient was not affected.This was discovered during a knee procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or prying/leveraging during use.

Brand Name
IBALANCE TKA, MODULAR T-HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20864179
Report Number1220246-2024-08736
Device Sequence Number8831428
Product Code LXH
UDI-Device Identifier00888867116498
UDI-Public(01)00888867116498(11)130826(10)67251332
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, MODULAR T-HANDLE
Device Catalogue NumberAR-613-48
Device Lot Number67251332
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown